# SDR FDEA201107122644

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651627970
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 855, LBL 25.  REMOVED CORRODED SEAT TRACK SECTION LBL 25 FROM BS 850 - 870.  FABRICATED NEW SEAT TRACK SECTION. INSTALLED NEW SEAT TRACK IAW SRM 51-30-2, SRM 53-10-2 FIG 7, SRM 51-30-5, SRM 51-10-2.
